Couldn't find what you looking for?

TRY OUR SEARCH!

I started YAZ back in October for the first time in my life. I have 2 endometriosis cysts - My doctor prescribed me to take YAZ constantly without any pause for about 6 months in order to temporarily interrupt the menstrual cycle and see if the cysts get smaller. YAZ was fine for the first two months...just some spotting every now and then BUT I am now starting my third pack and .... I have bleeding for the past one week. Every single day - quite a lot. I called the doc and got suggested to continue this pack and then stop and start another pill that he will give me after one month of pause.
I am soooo concerned! Is this bleeding (light blood like for ex. 2nd, 3rd day of regular menstrual period) normal? Can it be dangerous to my body? I am like thinking to stop it now or in a few days. It is so frustrating. I can't understand why I bleed if I interrupted the cycle!?!?

Please...Any suggestions? advise? opinions? Greatly appreciated, thanks!

Loading...

Yaz like all other birth control pills are hormones and they have direct effect on tissue inside your uterus that causes menstrual bleeding every month. And Yaz pills are, from what I've heard, one of the worst when it comes to adjusting to them – most women who start to take them have problems with spotting or bleeding when they first start taking them. Your body needs time to get used to these hormones from the pill and it can take up to six months for that to happen. But considering why you have to take them it's not a good idea to stop now because even the stopping of the pills can cause further bleeding. Just hold on untill the new birth control pill, I know it's tough.
Reply

Loading...

Hi.
I am experiencing something similar. I am on the pill, microgynon 30, & its not time to break yet, i have over 2 weeks before my next break but i am bleeding & it feels like a period (period pains etc). what should I do?
Reply

Loading...